Decompositions of the Plane into Three Sets.
Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 209-215
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__203_150429,
author = {Frederick Bagemihl},
title = {Decompositions of the {Plane} into {Three} {Sets.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {209--215},
year = {1960},
volume = {203},
zbl = {0095.04002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__203_150429/}
}
Frederick Bagemihl. Decompositions of the Plane into Three Sets.. Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 209-215. http://geodesic.mathdoc.fr/item/JRAM_1960__203_150429/